# SDR QXEA200500202

- Difficulty date: February 6, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 17,661 hours, 25,200 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYZ50970
- Part serial: 1614F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 17,659 hours, 25,228 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED.  DID CHECKLIST, LIGHT EXTINGUISHED.  OAT -1 NO ICE, PRECIPITATION.  MAINTENANCE REPLACED THE PILOTS WINDSHIELD CONTROLLER IAW AMM 31-41-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
